AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Sour stomach
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 14
Join Date: Jan 2007
Sour stomach - 12-28-2008, 12:03 AM

I'm doing a cycle of tren ace and about 4 weeks into I've developed what feels like stomach indegestion?? Has anyone else ever got this??
   
Reply With Quote
Wierd
Old
  (#2)
AnaSCI MEMBER
 
barkingspider's Avatar
 
Offline
Posts: 36
Join Date: Oct 2008
Location: MN
Wierd - 12-28-2008, 01:17 PM

Never had a sour stomach from tren. Are you taking anything else with it? Orals, or any supplements?
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 14
Join Date: Jan 2007
12-28-2008, 02:48 PM

yea I'm taking 1-t from primordial proformance but that's it?? I thought it might be food I ate but it's been messed up for 4 days now I lowered my dose on the teen and skipped a day and it seemed to subside a little??
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
Offline
Posts: 4,208
Join Date: Aug 2005
Lightbulb 12-28-2008, 09:05 PM

Quote:
Originally Posted by twooten1985 View Post
I'm doing a cycle of tren ace and about 4 weeks into I've developed what feels like stomach indegestion?? Has anyone else ever got this??
are you certain that its not something that your eating in your diet?
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
barkingspider's Avatar
 
Offline
Posts: 36
Join Date: Oct 2008
Location: MN
12-28-2008, 11:01 PM

Well I know certain prohormones will to that to some people. My cousin had the same problem with Superdrol.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 14
Join Date: Jan 2007
12-29-2008, 12:59 AM

thanks for the help!! But I'm sorry this has never happned to me in my life but I didn't eat enough fiber and was very backed up!!! LOL
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
barkingspider's Avatar
 
Offline
Posts: 36
Join Date: Oct 2008
Location: MN
12-29-2008, 07:29 PM

Hey, It happens!
   
Reply With Quote
Old
  (#8)
AnaSCI VET
 
Offline
Posts: 4,208
Join Date: Aug 2005
Arrow 12-29-2008, 10:15 PM

Quote:
Originally Posted by twooten1985 View Post
thanks for the help!! But I'm sorry this has never happned to me in my life but I didn't eat enough fiber and was very backed up!!! LOL
Be sure you get plenty of fiber,,its important,,,still doubt that has anything to do with your sour stomach.
   
Reply With Quote
Old
  (#9)
AnaSCI VIP
 
OuchThatHurts's Avatar
 
Offline
Posts: 177
Join Date: Jul 2007
Location: Northeast, USA
01-04-2009, 03:33 PM

Go to a health store or pharmacy and get some probiotic acidophilus. Take it liberally. You may just have a bug or you could have created an imbalance in your gut. Acidolphilus usually gets me back on track. If that doesn't work, I always go to the doctor and get some Bactrim DS.

Good luck.

OTH




Synthetek - Best hardcore bodybuilding products
SterileSyringes - Get your Needles and Syringes from here
Pro Wrist Straps - Simply the best straps in the world

Warning: On this forum you will find open discussion of practices and activities that may have serious legal and/or health consequences. The onus remains entirely on you to be aware of those consequences.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:43 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.